Stability constraints for oceanic numerical models: implications for the formulation of time and space discretizations (bibtex)
by , , , , ,
Reference:
Stability constraints for oceanic numerical models: implications for the formulation of time and space discretizations (F. Lemarié, L. Debreu, G. Madec, J. Demange, J. M. Molines, M. Honnorat), In Ocean Modelling, volume 92, 2015.
Bibtex Entry:
@Article{	  lemarie.ea_2015,
  author	= {{Lemari{\'e}}, F. and {Debreu}, L. and {Madec}, G. and
		  {Demange}, J. and {Molines}, J.~M. and {Honnorat}, M.},
  title		= "{Stability constraints for oceanic numerical models:
		  implications for the formulation of time and space
		  discretizations}",
  journal	= {Ocean Modelling},
  keywords	= {Space-time discretization schemes, Von-Neumann stability
		  analysis, Advection schemes, Internal gravity waves},
  year		= 2015,
  month		= aug,
  volume	= 92,
  pages		= {124-148},
  doi		= {10.1016/j.ocemod.2015.06.006},
  adsurl	= {http://adsabs.harvard.edu/abs/2015OcMod..92..124L},
  adsnote	= {Provided by the SAO/NASA Astrophysics Data System}
}
Powered by bibtexbrowser